# SDR IPXA2024072669041

- Difficulty date: May 8, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N127UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0811
- Aircraft time: 26,863 hours, 16,649 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Torn
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR SEAL AFT MIDDLE AREA HAS TORN COVERING IN SEVERAL PLACES DOT47-03 REMOVED AND REPLACED MAIN ENTRY DOOR SEAL IAW AMM 52-10-18/401 T95749. P/N F521813562000. BATCH 0004290380. REVIEWED
